- 10-24-2008, 05:44 PM
I've been on pSARM for a while now. Quite a few people over on my native forum Muscletalk have been experiencing quite a few nasty sides. I had a google and found a number of posts on various forums claiming the same, some with possible answers.
when I started it myself I had a fair few sides, vomiting, dizzyness etc, but I'm an 'experimentor' and have found the key to taking it. I've written a fact sheet for the site I'm a rep for, and was wondering if I should post it here? I didn't want to be presumptuous and just post it right away.
- 10-24-2008, 05:52 PM
10-24-2008, 05:54 PM
10-24-2008, 06:02 PM
I'm pretty sure it's not the yohimbine, at least not in my case. I've had several versions, and doses, of it and have never had any problems. My initial dose of pSARM actually felt like Valium, and I have had the two so can give a direct comparison. I had 2 pSARMs and I had the same overwhelming 'heavyness' that Valium gave, and had to crawl onto my bed for a lie down. The only difference was that an hour or so later on the pSARM I chucked up.
10-24-2008, 06:04 PM
10-24-2008, 06:09 PM
10-27-2008, 02:47 PM
We think it is a combination of the Yohimbine with something else in the product, since the M1D-CA product is the same formula, minus the Yohimbe.
Similar Forum Threads
- By LG Sciences in forum SupplementsReplies: 33Last Post: 12-28-2009, 01:11 PM
- By SilentBob187 in forum Supplement LogsReplies: 72Last Post: 03-21-2008, 08:32 AM
- By Aggravated in forum Company PromotionsReplies: 93Last Post: 02-07-2008, 09:34 AM
- By Distilled Water in forum SupplementsReplies: 62Last Post: 02-01-2008, 05:39 PM
- By evan in forum LG SciencesReplies: 6Last Post: 01-28-2008, 01:22 PM